MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; KNEE CEMENTED TIBIAL TRAY SIZE 4 L

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; KNEE CEMENTED TIBIAL TRAY SIZE 4 L
Model Number 02.07.1204L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-01-2024.Lot 2111925: (b)(4) items manufactured and released on 18-11-2021.Expiration date: 2026-11-04.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised batch review performed on 21-01-2024 on gmk-sphere 02.12.0024l femoral component sphere cemented size 4+ l (k140826) lot.2111027.Lot 2111027: (b)(4) items manufactured and released on 16-11-2021.Expiration date: 2026-10-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 21-01-2024 on gmk-sphere 02.12.0414fl tibial insert fixed sphere flex size 4/14 mm l (k121416) lot.1908772 lot 1908772: (b)(4) items manufactured and released on 07-11-2019.Expiration date: 2024-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The developmental instability is a rather commonly described possible complication following tka, because soft tissue may stretch and provide insufficient stability.It is therefore common practice to resort to a thicker insert and recreate soft tissue tension.
 
Event or Problem Description
At about 2 years 11 months the patient came in reporting instability.No ligament deterioration reported.The surgeon revised all components to revision components and the surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
KNEE CEMENTED TIBIAL TRAY SIZE 4 L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21320173
Report Number3005180920-2025-00055
Device Sequence Number7917965
Product Code JWH
UDI-Device Identifier07630030819902
UDI-Public07630030819902
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.07.1204L
Device Lot Number2111925
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight130 KG
Patient RaceWhite